A comment on "Egalitarianism and efficiency in repeated symmetric games"

Kuzmics C, Rogers B (2012)
Games and Economic Behavior 74(1): 240-242.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We identify an error in Bhaskar's (2000) Proposition 4. We provide counterexamples to this result and demonstrate that it is not correctable. (C) 2011 Elsevier Inc. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Kuzmics C, Rogers B. A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior. 2012;74(1):240-242.
Kuzmics, C., & Rogers, B. (2012). A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior, 74(1), 240-242.
Kuzmics, C., and Rogers, B. (2012). A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior 74, 240-242.
Kuzmics, C., & Rogers, B., 2012. A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior, 74(1), p 240-242.
C. Kuzmics and B. Rogers, “A comment on "Egalitarianism and efficiency in repeated symmetric games"”, Games and Economic Behavior, vol. 74, 2012, pp. 240-242.
Kuzmics, C., Rogers, B.: A comment on "Egalitarianism and efficiency in repeated symmetric games". Games and Economic Behavior. 74, 240-242 (2012).
Kuzmics, Christoph, and Rogers, Brian. “A comment on "Egalitarianism and efficiency in repeated symmetric games"”. Games and Economic Behavior 74.1 (2012): 240-242.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar